# SDR AALA201810319008

- Difficulty date: October 28, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,876 hours, 7,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR EMERGENCY LIGHT BATTERY PACK DISCHARGED.  TROUBLESHOT IAW WDM 33-51-16 AND FOUND WIRE W3070-0525-20 DAMAGED, PERFORMED A SPLICE REPAIR.   OPS CHECKED NORMAL IAW AMM 33-51-00P501.
